MathSciNet Relay Station
MathSciNet bibliographic data
MR2168137 (2006f:60027) 60F15
Kovalʹ, V. O. The bounded law of the iterated logarithm for matrix-normalized sums of independent random vectors. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 72 (2005), 63--66; translation in Theory Probab. Math. Statist. No. 72 (2006), 69–73
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement